Alert archive / New York / River Flood Warnings in 2010
River Flood Warning 49, NWS Albany, NY
NWS Albany, NY issued this river flood warning at Mar 23, 2010, 5:05 PM EDT for Saratoga County, Washington County, New York. It took effect at Mar 23, 2010, 5:56 PM EDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Mar 23, 2010, 5:05 PM EDT (21:05 UTC)
- In effect from
- Mar 23, 2010, 5:56 PM EDT
- Expired
- Mar 24, 2010, 1:39 AM EDT
- In force
- 8 hr
- Issued by
- NWS Albany, NY
- Flood severity
- Minor
Counties Saratoga County, NY, Washington County, NY
The radar
The Albany radar (KENX), 77 km from the middle of the area, began a volume at 21:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Hudson River at Fort Edward (FTEN6).
- Action stage
- 24 ft
- Minor stage
- 26 ft
- Moderate stage
- 27 ft
- Major stage
- 29 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 01327750, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
323
WGUS41 KALY 232105
FLWALY
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ALBANY NY
505 PM EDT TUE MAR 23 2010
NYC091-115-240905-
/O.NEW.KALY.FL.W.0049.100323T2156Z-100325T1200Z/
/FTEN6.1.ER.100323T2156Z.100324T0600Z.100325T0600Z.NO/
505 PM EDT TUE MAR 23 2010
THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A
* FLOOD WARNING FOR
THE HUDSON RIVER AT FORT EDWARD.
* FROM THIS AFTERNOON UNTIL THURSDAY MORNING.
* AT 4 PM TUESDAY THE STAGE WAS...25.8 FEET.
* FLOOD STAGE IS 26 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO REACH FLOOD STAGE BY 6 PM
TUESDAY AND FORECAST TO CONTINUE TO RISE TO NEAR 26.6 FEET AROUND
2 AM WEDNESDAY. THE RIVER IS FORECAST TO FALL BELOW FLOOD STAGE
AFTER 2 AM THURSDAY.
* IMPACT...AT 27 FEET...WATER FLOODS RIVER ROAD IN NORTHUMBERLAND
AND REACHES CAMPS IN LAKE LUZERNE. IT MAY ALSO RESULT IN FLOODING
IN STILLWATER.
&&
FLD OBSERVED FORECAST
8 PM 2 AM 8 AM 2 PM 8 PM
LOCATION STG STG DAY TIME TUE WED WED WED WED
HUDSON RIVER
FORT EDWARD 26.0 25.8 TUE 05 PM 26.4 26.6 26.6 26.5 26.0
$$1 follow-up statement
108
WGUS81 KALY 240539
FLSALY
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
139 AM EDT WED MAR 24 2010
NYC091-115-240609-
/O.CAN.KALY.FL.W.0049.000000T0000Z-100325T1200Z/
/FTEN6.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
139 AM EDT WED MAR 24 2010
THE FLOOD WARNING IS CANCELLED FOR
THE HUDSON RIVER AT FORT EDWARD.
* AT 12 AM WEDNESDAY THE STAGE WAS 25.7 FEET.
* FLOOD STAGE IS 26 FEET.
* IMPACT...AT 25 FEET...THE RIVER GETS CLOSE TO BANKFULL.
&&
FLD OBSERVED FORECAST
8 AM 2 PM 8 PM 2 AM 8 AM
LOCATION STG STG DAY TIME WED WED WED THU THU
HUDSON RIVER
FORT EDWARD 26.0 25.7 WED 01 AM 25.7 25.6 25.5 25.3 25.1
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this river flood warning went out at Mar 23, 5:00 PM EDT, 5 minutes earlier.
Area forecast discussion, Mar 23, 5:00 PM EDT, 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBANY NY 500 PM EDT TUE MAR 23 2010 .SYNOPSIS... THE STORM THAT BROUGHT HEAVY RAINFALL AND SOME FLOODING WILL MOVE TO THE GULF OF MAINE LATER TONIGHT...AND OFF THE CANADIAN MARITIMES ON WEDNESDAY. HIGH PRESSURE WILL BRIEFLY BUILD INTO TO OUR SOUTH BY WEDNESDAY NIGHT INTO EARLY THURSDAY. A COLD FRONT AND DISTURBANCE WILL APPROACH OUR REGION THURSDAY NIGHT...FOLLOWED BY A SHOT OF ARCTIC AIR FOR FRIDAY. && .NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/... AS 400 PM...RADARS WERE INDICATING SOME REDEVELOPMENT OF SHOWER ACTIVITY...MAINLY TO THE SOUTH OF ALBANY...BUT ALSO ACROSS SOME OF OUR HIGHER ELEVATIONS TO THE NORTH AND WEST AS WELL. THE DRY SLOT THAT BASICALLY SHUT THE STEADY RAIN OFF...WAS NOW GETTING FILLED BACK IN WITH SOME RESIDUAL MOISTURE. A NEW AREA OF COOLING TYPES WAS INDICATIVE THAT AN AREA OF LIGHT RAIN. THIS APPEARS TO BE THE RESULT OF THE LEFT EXIT REGION OF THE NEW SECONDARY JET MAX WITH TOP WINDS A LITTLE 100 KTS...PRODUCING A COLD CONVEYOR BELT WRAPPED IN AN AREA OF DEFORMATION. THIS AREA OF RAIN WILL BE LIGHT AS PWAT VALUES OF AROUND 0.75 INCHES...WILL GET SHUNNED OFF TO THE EAST AS THE WHOLE SYSTEM IS VERY PROGRESSIVE (UNLIKE PAST SYSTEMS). BOTTOM LINE...ANY ADDITIONAL LIGHT RAIN (UNDER A QUARTER OF AN INCH) SHOULD HAVE LITTLE ADDITIONAL AFFECTS ON OUR WATERSHEDS. THEREFORE...THE FLOOD WATCH WAS CANCELLED. EXPECT AREAS OF DRIZZLE...SCATTERED SHOWERS AND THE LIKE TONIGHT WITH THE MOST RAIN ACROSS OUR SOUTHEASTERN ZONES WHERE UP TO A QUARTER OF AN INCH OF RAIN COULD FALL. SOMEWHAT COLDER AIR WILL WRAP IN BEHIND THE STORM AS IT LIFTS FAIRLY QUICKLY TO THE GULF OF MAINE TONIGHT. TEMPERATURES WERE ALREADY IN THE 30S ACROSS WESTERN NEW YORK AND THIS COLD AIR WILL MOVE EASTWARD. SURFACE TEMPERATURES LOOK TO DROP BELOW FREEZING ACROSS THE MOUNTAINS...AND CLOSER TO THE FREEZING MARK IN THE VALLEY LATER OVERNIGHT. ANY LEFT OVER SHOWERS WILL TURN TO SNOW...PRIMARILY IN THE MOUNTAINS. SNOWFALL ACCUMULATIONS LOOK LIKE...MAYBE UP TO A FEW INCHES ACROSS PORTIONS OF THE MOUNTAINS...NO MORE THAN A COATING IN THE VALLEY AREAS. WENT WITH THE MET/MAV BLEND TONIGHT. && .SHORT TERM /6 AM WEDNESDAY MORNING THROUGH FRIDAY NIGHT/... SUBSIDENCE IN THE WAKE OF THE STORM WILL PRODUCE FAIRLY RAPID CLEARING ON WEDNESDAY...ESPECIALLY TO THE LEE OF THE CATSKILLS (MID HUDSON VALLEY). AT THE SAME...A STEEP PRESSURE GRADIENT ALONG WITH A DEEP MIXED LAYER WILL LIKELY PRODUCE SOME PRETTY GOOD WIND ACROSS THE REGION BY AFTERNOON. RIGHT NOW...HOWEVER IT APPEARS THAT THE 30 AGL WINDS ARE AROUND 35KTS...AS WELL AS THE 925 MB WINDS...SO WE SHOULD STAY JUST BELOW WIND ADVISORY THRESHOLD. HOWEVER...WILL MENTION THE POSSIBILITY OF HAVE TO ISSUE A WIND ADVISORY IN OUR HAZARDOUS WEATHER OUTLOOKS (HWO). WITH THE GOOD MIXING AND INCREASING SUNSHINE...DESPITE H850 TEMPERATURES REMAIN A LITTLE BELOW ZERO...SURFACE TEMPS LOOK TO WARM UP TO AROUND 50 IN THE CAPITAL REGION...WELL INTO THE 50S MID HUDSON VALLEY TO LITCHFIELD COUNTY...40S OVER THE HIGHER TERRAIN. THE WIND LOOKS TO DECOUPLE BY LATE WEDNESDAY NIGHT...MAINLY IN THE VALLEYS. A BREEZE COULD PERSIST ACROSS THE HILLTOPS. WITH A MAINLY CLEAR SKY AND LOW DEWPOINTS...TEMPERATURES WILL DROP WELL DOWN TO NEAR FREEZING IN VALLEY LOCATIONS...20S REMOTE AREAS. THURSDAY WILL START OUT WITH A GOOD DEAL OF SUNSHINE...BUT CLOUDS AHEAD OF THE NEXT SYSTEM (OR SYSTEMS) WILL OVERSPREAD THE REGION BY AFTERNOON. THE LEFTOVER VORTICITY FROM A STORM CURRENTLY IMPACTING THE FRONT RANGE...COULD COMBINE WITH AN ARCTIC BOUNDARY SLIPPING SOUTHWARD FROM CANADA. THIS COULD MAKE FOR AN INTERESTING SCENARIO. SOME MODELS BRING OVER HALF AN INCH OF QPF AND COMBINE IT AIR COLD ENOUGH TO PRODUCE MOSTLY SNOW. HOWEVER...THE IF THE ARCTIC BOUNDARY COMES IN BEFORE THE REMNANTS OF LOW PRESSURE CAN MERGE WITH IT...THE MORE SIGNIFICANT MOISTURE WOULD BE CUT OFF TO THE SOUTH. IF THE LOW WERE TO COME INTO THE REGION BEFORE THE ARCTIC FRONT...PRIMARILY RAIN WOULD FALL. FOR NOW...WENT WITH LESS QPF AND NOT ALL THE COLD UNTIL LATER ON. THEREFORE...ANY SNOW IN OUR GRIDS MAINLY CONFINE TO THE HIGHER TERRAIN...WITH UP TO SEVERAL INCHES WORSE (OR BEST CASE SCENARIO DEPENDING ON YOUR PERSPECTIVE)...WOULD BE THE POSSIBILITY OF ADVISORY LEVEL SNOW ACCUMULATION...POSSIBLY REACHING LOW END WARNING THRESHOLD IN THE CATSKILLS. CONFIDENCE LEVEL IS LESS THAN 30 PERCENT SO NO WATCH ISSUED NOR MENTION IN THE HWO. EITHER WAY...A TRUE ARCTIC AIR MASS FOLLOWS ON FRIDAY WITH H850 TEMPERATURES TUMBLING TO BETWEEN -14C TO -17C ACROSS OUR REGION (SOUTH TO NORTH). EVEN WITH SUNSHINE...THIS WOULD MEAN TEMPERATURES REMAINING IN THE 30S IN MOST PLACES ON FRIDAY...EXCEPT LOWER 40S IN OUR MID HUDSON VALLEY/CONNECTICUT AREAS...BUT ONLY 20S ACROSS SOME OF THE HIGHER MOUNTAINS. THIS WILL THEREFORE END OUR STREAK OF ABOVE NORMAL DAYS WHICH STARTED BACK ON FEB 14TH AND HAS CONTINUED SINCE THAT TIME...38 DAYS. AT THIS TIME...THE LAST TIME WE HAD 38 DAYS IN A ROW ABOVE NORMAL WAS BACK BETWEEN DEC 10TH 2006 TO JAN 16TH 2007. WITH CLEAR SKY...TEMPERATURES WILL FALL WAY BELOW FREEZING FRIDAY NIGHT...WELL DOWN INTO THE 20S VALLEY AREAS...TEENS HIGHER TERRAIN AND OUTLYING REGION. && .LONG TERM /SATURDAY THROUGH MONDAY/... THE COLD AIR WILL NOT LAST TERRIBLY LONG. HIGH PRESSURE WILL BEGIN MOVING TO OUR EAST...ALLOWING FOR A SOUTHERLY FLOW OF MILDER AIR...AIDED BY A STRONG LATE MARCH SUN. TEMPERATURES LOOK TO REBOUND INTO THE 40S...EXCEPT 30S ACROSS THE HIGHER TERRAIN MAINLY TO THE NORTH. IT WILL TURN EVEN MILDER SUNDAY...WITH TEMPERATURES REACHING INTO THE 50S VALLEY AREAS...40S MOUNTAINS. AFTER SUNDAY...THE CONFIDENCE IN THE EXTEND DROPS PRECIPITOUSLY. THE 12Z GFS AND 12Z EUROPEAN REMAIN AT ODDS REGARDING THE NEXT SYSTEM TO IMPACT US. THE GFS INDICATES ANOTHER SURGE OF ARCTIC AIR WILL ATTEMPT TO MERGE WITH A SOUTHERN STREAM SYSTEM TO BRING SOME SNOW TO THE REGION...MAINLY SOUTH OF ALBANY. THE EUROPEAN HOWEVER...KEEPS THE ARCTIC AIR AT BAY...AND ALLOWS THE SOUTHERN STREAM TO STRENGTHEN WITH NOT AIR COLD AIR TO PRODUCE SNOW. INSTEAD...WE MIGHT BE LOOKING AT ANOTHER PROLONGED RAIN EVENT. WE FAVORED THE EUROPEAN MODEL SINCE IT USUALLY IS MORE RELIABLE THAN THE GFS. FOR NOW...WENT WITH 40 POPS OF SHOWERS MONDAY INTO MONDAY NIGHT. && .AVIATION /19Z TUESDAY THROUGH SUNDAY/... IT LOOKS AS IF MAINLY MVFR CONDITIONS (BUT WITH CIGS BELOW 2000 FEET) WILL PERSIST AT OUR TERMINAL INTO THE EVENING HOURS. THERE COULD BE ADDITIONAL BOUTS OF DRIZZLE LOWERING CONDITIONS OF IFR BUT FOR NOW LEFT IT OUT OF THE TAF SINCE IT LOOKS TO TAKE PLACE WELL UNDER HALF OF THE TIME AND CONFIDENCE LEVEL WAS JUST BELOW 50 PERCENT. AS THE SFC LOW SHIFTS MORE NORTHEASTWARD...WINDS WILL START TO BECOME NORTHWESTERLY AND GUSTY. THIS WILL EVENTUALLY ALLOW ENOUGH MIXING TO RAISE CIGS BACK TO VFR LEVELS BY AFTER MIDNIGHT. VFR CONDITIONS WILL PREDOMINATE FOR THE LATE NIGHT HOURS INTO WEDNESDAY WITH SCT-BKN CIGS AROUND 3500-4000 FT. WINDS WILL ESP BECOME GUSTY DURING THE DAYTIME ON WED...WITH A FEW GUSTS IN EXCESS OF 30 KTS...MAINLY AT KALB WHERE WINDS WILL FUNNEL DOWN THE MOHAWK VALLEY. OUTLOOK... WED PM...VFR...WINDY. THU...VFR...NO SIG WX. THU NIGHT INTO FRI AM...MVFR/IFR...CHC -RA/-SN. FRI AFTN-SAT...VFR...NO SIG WX. && .FIRE WEATHER... WITH THE EXCEPTION OF CONNECTICUT...WE EXPECT LITTLE OR NO ADDITIONAL RAINFALL TONIGHT...WELL UNDER A QUARTER OF AN INCH. CONNECTICUT AND PERHAPS THE LOWER BERKSHIRES COULD RECEIVE AN ADDITIONAL QUARTER INCH OR SO OF RAIN. A FEW SNOW FLAKES MIGHT FALL OVER THE MOUNTAINS LATER. DRYING CONDITIONS WILL BE NOTED TOMORROW AS THE WIND PICKS UP FROM THE NORTHWEST...INCREASING 20 FOOT WINDS TO ABOUT 15 MPH...GUSTING TO 30 MPH IN VALLEY AREAS...UP TO 45 MPH ACROSS THE HIGHER TERRAIN BY AFTERNOON. RH VALUES WILL DROP TO AROUND 30 PERCENT IN THE MID HUDSON VALLEY...35-50 PERCENT ELSEWHERE. A PARTIAL RECOVERY WEDNESDAY NIGHT WITH RH VALUES IN THE 75-90 PERCENT RANGE. THEY WILL DROP TO 35 TO 45 PERCENT RANGE BY THURSDAY AFTERNOON. THE NEXT CHANCE OF RAIN (OR SNOW) IS THURSDAY NIGHT. && .HYDROLOGY... WITH THE EXCEPTION OF CONNECTICUT AND PERHAPS THE LOWER BERKSHIRES...LITTLE OR NO RAIN IS EXPECTED THROUGH TONIGHT. THOSE TWO AREAS COULD SEE AN ADDITIONAL QUARTER INCH OR SO RAIN THROUGH THIS EVENING. EVEN SO...WE EXPECT LITTLE OR NO ADDITIONAL RUNOFF AT THIS POINT AND THEREFORE THE FLOOD WATCH WAS DISCONTINUED. COLDER AIR WILL FILTER IN CHANGING LINGERING PRECIPITATION TO SNOW OR FLURRIES TONIGHT. DRY WEATHER IS EXPECTED FOR MID WEEK WITH MORE PRECIPITATION POSSIBLE THURSDAY NIGHT INTO FRIDAY MORNING...RAIN AND SNOW. DRY OVER THE WEEKEND WITH HIGH PRESSURE IN CONTROL...HOWEVER UNSETTLED WEATHER FOR EARLY NEXT WEEK. PLEASE REFER TO THE WINTER/SPRING FLOOD OUTLOOK /ALBESFALY/ FOR MORE DETAILS ON THE POTENTIAL FOR SPRING FLOODING. FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING OBSERVED AND FORECAST RIVER STAGES AND LAKE ELEVATIONS... PLEASE VISIT THE ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON OUR WEBSITE. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...NONE. MA...NONE. NY...NONE. VT...NONE. && SYNOPSIS...HWJIV NEAR TERM...HWJIV SHORT TERM...HWJIV LONG TERM...HWJIV AVIATION...FRUGIS FIRE WEATHER...HWJIV HYDROLOGY...HWJIV
Hazardous weather outlook, Mar 23, 4:14 PM EDT, 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 414 PM EDT TUE MAR 23 2010 CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066- 082>084-VTZ013>015-241100- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER- SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN- NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY- WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE- WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER- WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN- SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM- 414 PM EDT TUE MAR 23 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK AND SOUTHERN VERMONT. .DAY ONE...TONIGHT. NO ADDITIONAL HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. WIND GUSTS ARE EXPECTED TO REACH NEAR 45 MPH FROM THE NORTHWEST BY TOMORROW AFTERNOON...MAINLY OVER THE MOUNTAINS. IF LATER DATA INDICATES THE WIND IS EXPECTED TO GUST ANY HIGHER...A WIND ADVISORY WILL NEEDED FOR A PORTION OF OUR COUNTY WARNING AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Mar 23, 1:55 PM EDT, 3 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
155 PM EDT TUE MAR 23 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 AM FLOOD JOHNSBURG 43.52N 73.96W
03/23/2010 WARREN NY COUNTY OFFICIAL
POSSIBLE BEAVER DAM BREAK ALONG JOHNSON BROOK, WASHED OUT
A BRIDGE ON HARRINGTON ROAD.
&&
KLIPTONThe office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 22, 10:21 PM EDT | River Flood Warning | ALY | Ulster | 15 hr |
| Mar 22, 11:49 PM EDT | River Flood Warning | ALY | Greene, Schoharie | 12 hr |
| Mar 22, 11:49 PM EDT | River Flood Warning | ALY | Schoharie | 26 hr |
| Mar 23, 12:39 AM EDT | Areal Flood Advisory | ALY | Dutchess | 6 hr |
| Mar 23, 12:43 AM EDT | River Flood Warning | ALY | Hamilton | 24 hr |
| Mar 23, 1:09 AM EDT | River Flood Warning | ALY | Montgomery, Schenectady, Schoharie | 42 hr |
| Mar 23, 2:55 AM EDT | River Flood Warning | ALY | Schoharie | 15 hr |
| Mar 23, 3:04 AM EDT | Areal Flood Advisory | ALY | Ulster | 6 hr |
| Mar 23, 4:16 AM EDT | River Flood Warning | ALY | Ulster | 8 hr |
| Mar 23, 4:21 AM EDT | River Flood Warning | ALY | Ulster | 56 hr |
| Mar 23, 5:25 AM EDT | River Flood Warning | ALY | Warren | 5 days |
| Mar 23, 5:42 AM EDT | River Flood Warning | ALY | Montgomery, Schoharie | 12 hr |
| Mar 23, 6:00 AM EDT | River Flood Warning | ALY | Montgomery | 5 hr |
| Mar 23, 9:40 AM EDT | River Flood Warning | ALY | Ulster | 29 hr |
| Mar 23, 11:32 AM EDT | River Flood Warning | ALY | Washington | 7 hr |
| Mar 23, 11:52 AM EDT | Areal Flood Advisory | ALY | Warren | 26 hr |
| Mar 23, 1:54 PM EDT | River Flood Warning | ALY | Albany, Rensselaer, Saratoga | 30 hr |
| Mar 23, 4:56 PM EDT | River Flood Warning | ALY | Rensselaer, Saratoga, Washington | 65 hr |
| Mar 23, 4:56 PM EDT | River Flood Warning | ALY | Rensselaer, Saratoga | 65 hr |
Nearby
River Flood Warnings in New York, 2010Every river flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.